Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 25, NWS Albany, NY

May 18, 20176 counties in New York

NWS Albany, NY issued this severe thunderstorm warning at May 18, 2017, 7:45 PM EDT for 6 counties in New York. It was in force for 45 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2017, 7:45 PM EDT (23:45 UTC)
Expired
May 18, 2017, 8:30 PM EDT
In force
45 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Albany County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Washington County, NY

The radar

The Albany radar (KENX), 30 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 7:52 PM EDTTSTM WND DMG1 Ene Flagler Corners, NYTREE LIMBS DOWN ON ROUTE 9
May 18, 7:52 PM EDTTSTM WND DMGCohoes, NYTREE DOWN ON HOUSE ON MOHAWK ST
May 18, 7:56 PM EDTTSTM WND DMG1 Nne Niskayuna, NYTREES AND WIRES DOWN JUST WEST OF BALLTOWN ROAD
May 18, 7:56 PM EDTTSTM WND DMGLatham, NYNUMEROUS TREES AND WIRES DOWN. POWER OUTAGES REPORTED.
May 18, 7:57 PM EDTTSTM WND DMG1 Ssw Troy, NYTREE DOWN
May 18, 7:57 PM EDTTSTM WND DMGRensselaer, NYTREES DOWN
May 18, 8:00 PM EDTTSTM WND DMG1 W South Troy, NYTREES DOWN ON POWER LINES
May 18, 8:00 PM EDTTSTM WND DMG2 Ese Defreestville, NYTREES AND WIRES DOWN ACROSS MORNER RD
May 18, 8:13 PM EDTTSTM WND DMG2 S North Petersburg, NYTREE LIMBS DOWN FROM WIND AND LIGHTNING
May 18, 8:17 PM EDTTSTM WND DMGNorth Hoosick, NYMULTIPLE REPORTS OF TREES AND WIRES DOWN
May 18, 8:25 PM EDTTSTM WND DMG1 Ne Newtonville, NYTREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 3:36 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.8 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2076 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

188 
WUUS51 KALY 182345
SVRALY
NYC001-083-091-093-095-115-190030-
/O.NEW.KALY.SV.W.0025.170518T2345Z-170519T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
745 PM EDT THU MAY 18 2017

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Schenectady County in east central New York...
  Albany County in east central New York...
  Southern Saratoga County in east central New York...
  East central Schoharie County in east central New York...
  Southern Washington County in east central New York...
  Rensselaer County in east central New York...

* Until 830 PM EDT

* At 744 PM EDT, severe thunderstorms were located along a line
  extending from Ballston Spa to Niskayuna to near Breakabeen, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Severe thunderstorms will be near, 
  Albany, Schenectady, Clifton Park, Rotterdam, Colonie, 
  Guilderland, Niskayuna, Ballston Spa, Round Lake and Country 
  Knolls around 750 PM EDT. 
  Cohoes, Watervliet, Mechanicville, Latham, Menands and Loudonville 
  around 755 PM EDT. 
  Troy, Berne, Green Island, Waterford and Wynantskill around 800 PM 
  EDT. 
  Center Brunswick around 805 PM EDT. 
  Grafton, Cambridge and Feura Bush around 815 PM EDT. 
  Hoosick Falls, Delmar, Berlin and Selkirk around 820 PM EDT. 
  Castleton-On-Hudson around 825 PM EDT. 
  East Greenbush around 830 PM EDT. 

Other locations impacted by these severe thunderstorms include Deans
Corners, Shakers, Bleecker Stadium, East Berne, Brookview, Glenridge,
Hoffmans, Van Hoesen Station, West Berne and Huntersland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4281 7415 4301 7402 4301 7387 4314 7328
      4272 7329 4251 7370 4254 7451
TIME...MOT...LOC 2344Z 271DEG 39KT 4298 7384 4279 7388 4254 7436 

HAIL...1.00IN
WIND...60MPH
 
$$

Frugis
1 follow-up statement
969 
WWUS51 KALY 190026
SVSALY

Severe Weather Statement
National Weather Service Albany NY
826 PM EDT THU MAY 18 2017

NYC001-083-091-093-095-115-190035-
/O.EXP.KALY.SV.W.0025.000000T0000Z-170519T0030Z/
Schenectady NY-Albany NY-Saratoga NY-Schoharie NY-Washington NY-
Rensselaer NY-
826 PM EDT THU MAY 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR SCHENECTADY...ALBANY...
SOUTHERN SARATOGA...EAST CENTRAL SCHOHARIE...SOUTHERN WASHINGTON AND
RENSSELAER COUNTIES WILL EXPIRE AT 830 PM EDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.  However heavy rain is still possible with
these thunderstorms as they exit the region to the east.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
much of eastern and east central New York and southern Vermont.

LAT...LON 4281 7415 4301 7402 4301 7387 4314 7328
      4272 7329 4251 7370 4254 7451
TIME...MOT...LOC 0025Z 271DEG 39KT 4297 7326 4278 7330 4253 7378 

$$

Frugis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 7:40 PM EDT, 5 minutes earlier.

Area forecast discussion, May 18, 7:40 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Albany NY
740 PM EDT Thu May 18 2017

.SYNOPSIS...
A line of strong to severe thunderstorms will continue to push
eastward across much of the region, exiting western New England by
around midnight. The storms developed well ahead of a cold front
approaching from the upper Great Lakes. The cold front will push
through on Friday, ushering in drier, cooler and breezy conditions.
Sunny and more seasonable conditions are expected on Saturday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Severe Thunderstorm Watch remains in effect through 11 pm for
the Western Adirondacks, Mohawk Valley, Lake George Saratoga
Region, Capital District, Schoharie Valley, and Southern
Vermont...

As of 740 PM EDT, Showers and thunderstorms have consolidated
along a line extending from around Glens Falls south and west to
just about the Capital District through Schoharie county. Most
of the discrete cells have congealed into this line. Earlier
most of the severe reports were large hail quarter to half-
dollar size, but the event is transitioning to more of a wind
event, as there are several mini-bows and linear structures.
Convection will continue to push eastward across the southeast
half of the region through late evening.

The severe threat should start to diminish later this evening
as instability wanes, so the current Severe Thunderstorm Watch
should not need to be expanded to areas south and east of the
Capital District, including the Berkshires and Litchfield Hills
although showers and storms will move through.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
Cold front will be tracking through the forecast area on Friday
from northwest to southeast. However, it will have little
moisture to work with, so have included just slight chance PoPs.
NAM forecast soundings suggest modest instability developing
south of the Capital District, but due to limited moisture have
not included TS in the forecast. Could be a sneaky warm day for
areas south of the Capital District where the front will not
pass until later in the day, as 850 mb temps are still in the
low teens by midday. From the Capital District northward, temps
may actually fall in the afternoon as cold air advection
develops. It will be a good airmass change as Canadian high
pressure noses in late Friday into Friday night. 850 mb temps
drop to around 5C. With mostly clear skies, lows will be back
toward seasonal normals. A quiet, clear day is expected Saturday
under high pressure with highs near seasonal values. Clouds may
increase slightly late Saturday night ahead of the next system,
but dry weather is expected.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
The period starts out on Sunday with high pressure retreating off
the New England coast, so the day will start out cool and dry.
However, clouds will increase through the day, as a frontal system
approaches from the Great Lakes and Ohio Valley regions. A southerly
flow should allow for temperatures to reach the upper 60s to lower
70s. Will mention slight to low chance pops north and west of the
Capital District late in the day.

Rain chances will then gradually increase Sunday night into Monday
morning ahead of the system's cold front. Models indicating fairly
good forcing so will mention likely pops. Due to some weak elevated
instability forecast, will continue mention of isolated thunder
during the day Monday. Rainfall could exceed a half inch, but too
early to pinpoint exact amounts. There are some timing differences
when rain ends, with the GFS slower than the ECMWF which would also
have implications for rainfall amounts.

A small ridge of high pressure will then build in Monday night, with
drying conditions. Dry weather should persist into Tuesday, but will
mention just a slight chance of showers due to an approaching upper
level low.

Then, there are significant timing/placement differences with a deep
upper low which will potentially become cut-off approaching from the
Midwest/South. This system looks to potentially move across our
region starting as early as Tuesday night, but more likely Wednesday
into Thursday. The ECMWF is showing a deeper and slower cut-off
upper low, which would delay rain until Thursday. However, the GFS
is more progressive with more rain for Wednesday than Thursday. Will
broadbrush high chance pops during this time for now, with plenty of
time to sort out details. Temperatures will depend on when rainfall
occurs, but look to generally be near normal through much of the
period.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
A broken line of strong to severe thunderstorms will continue to
move from northwest to southeast across the area through around
04Z. Storms moving through KGFL as of 2330Z, and will move
through KALB between 00Z-02Z, KPSF between 01Z-03Z, and KPOU
between 02Z-04Z. Wind gusts of 30-40 kt along with reduction to
MVFR or IFR will occur with the thunderstorms. Chances for
thunderstorms will decrease after midnight, with still a few
showers possible along the cold front as it moves through.

VFR conditions will prevail on Friday, with varying cloud
coverage behind the cold front. Skies will tend to clear later
in the day as drier air works in.

Winds this evening will be west-southwest around 10-15 kt with
gusts around 20 kt, decreasing to 5-10 kt overnight. Winds
Friday will shift to the northwest behind the cold front and
increase to 10-15 kt with gusts to 25 kt.

Outlook...

Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Monday: High Operational Impact. Likely SHRA...TSRA.
Monday Night: Moderate Operational Impact. Chance of SHRA.
Tuesday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Gusty southwest winds and low RH values of 25 to 35 percent will
continue early this afternoon under a hot airmass. Scattered
showers and thunderstorms are expected to develop this afternoon
into the evening; however, not all areas will receive rain and
heavy rainfall is not expected. Cooler and relatively moister
conditions will be in place on Friday as a cold front passes and
high pressure tries to build in. Somewhat breezy conditions will
develop once again with west-northwesterly gusts of 25 to 30 mph
possible. It will be cooler still and drier on Saturday with
light winds under high pressure.

&&

.HYDROLOGY...
Scattered showers and thunderstorms are expected this afternoon
into this evening. Basin average amounts are expected to be a
half inch or less. Aside from a few isolated showers Friday, dry
weather is expected through Saturday and Sunday. The next chance
of widespread rainfall is expected Sunday night into Monday.

&&

.CLIMATE...
Near-record heat occurred once again today:

Today's highs as of 4 pm, (record highs in parenthesis):
Albany 94* (94 in 1962)
Glens Falls** 92 (89 in 1962)
Poughkeepsie 93 (96 in 1962)

**Record set today
*Record tied today

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Thompson/JPV
NEAR TERM...Thompson/JPV
SHORT TERM...Thompson
LONG TERM...JPV
AVIATION...JPV
FIRE WEATHER...Thompson
HYDROLOGY...Thompson
CLIMATE...Thompson
Hazardous weather outlook, May 18, 3:52 PM EDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
352 PM EDT Thu May 18 2017

NYZ032-033-038>043-047>054-082>084-VTZ013>015-191100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
352 PM EDT Thu May 18 2017

...SEVERE THUNDERSTORM WATCH 237 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the western and southern
Adirondacks, Lake George Saratoga Region, Mohawk Valley, Schoharie
Valley, Capital District and southern Vermont.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ001-013-MAZ001-025-NYZ058>061-063>066-191100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Western Greene-Eastern Greene-Western Columbia-
Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess-
Eastern Dutchess-
352 PM EDT Thu May 18 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and in New York east central and southeastern
Catskills, mid Hudson Valley and central and southern Taconics.

.DAY ONE...This Afternoon and Tonight.

Isolated to scattered thunderstorms are possible this evening well
ahead of a cold front approaching from the upper Great Lakes. There
is a Marginal Risk a few of the storms may become severe, with the
potential to produce damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 18, 6:54 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
654 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             1 WSW EAGLE BAY         43.76N  74.84W
05/18/2017  M0.88 INCH       HERKIMER           NY   PUBLIC

&&

EVENT NUMBER ALY1703770

SND
Local storm report, May 18, 7:00 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
700 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             1 SE KRINGSBUSH         43.00N  74.62W
05/18/2017  M1.50 INCH       MONTGOMERY         NY   PUBLIC

0602 PM     HAIL             BLEECKER                43.12N  74.37W
05/18/2017  M1.00 INCH       FULTON             NY   PUBLIC

0607 PM     HAIL             MAYFIELD                43.10N  74.27W
05/18/2017  M0.88 INCH       FULTON             NY   FACEBOOK

0608 PM     HAIL             1 W VAIL MILLS          43.05N  74.24W
05/18/2017  M1.00 INCH       FULTON             NY   PUBLIC

0618 PM     HAIL             1 NW RICEVILLE          43.10N  74.30W
05/18/2017  M1.25 INCH       FULTON             NY   TRAINED SPOTTER

0633 PM     HAIL             1 WSW EAGLE BAY         43.76N  74.84W
05/18/2017  M0.88 INCH       HERKIMER           NY   PUBLIC

&&

EVENT NUMBER ALY1703765 ALY1703767 ALY1703766 ALY1703769 ALY1703768
ALY1703770

SND
Local storm report, May 18, 7:30 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
730 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             INDIAN LAKE             43.79N  74.27W
05/18/2017  M1.50 INCH       HAMILTON           NY   PUBLIC

&&

EVENT NUMBER ALY1703771

SND
Local storm report, May 18, 7:35 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
735 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     QUEENSBURY              43.36N  73.67W
05/18/2017                   WARREN             NY   PUBLIC

            TREES AND POWERLINES DOWN ALONG BAY ROAD

&&

EVENT NUMBER ALY1703772

SND
Local storm report, May 18, 7:37 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
737 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             INDIAN LAKE             43.78N  74.27W
05/18/2017  M1.00 INCH       HAMILTON           NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY1703773

SND
Local storm report, May 18, 7:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
745 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     1 ESE QUEENSBURY        43.35N  73.66W
05/18/2017                   WARREN             NY   TRAINED SPOTTER

            TREES AND WIRES DOWN BLOCKING RIDGE ROAD

&&

EVENT NUMBER ALY1703774

SND

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 4:22 PM EDTSpecial Weather StatementALYFulton23 min
May 18, 4:33 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery38 min
May 18, 5:31 PM EDTSpecial Weather StatementALYFulton29 min
May 18, 5:37 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery38 min
May 18, 5:54 PM EDTSpecial Weather StatementALYHamilton36 min
May 18, 6:08 PM EDTSpecial Weather StatementALYHamilton, Herkimer52 min
May 18, 6:11 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga, Warren34 min
May 18, 6:17 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer58 min
May 18, 6:17 PM EDTSevere Thunderstorm WarningALYHerkimer, Montgomery, Schoharie43 min
May 18, 6:34 PM EDTSpecial Weather StatementALYHamilton, Herkimer26 min
May 18, 6:43 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer, Warren47 min
May 18, 6:49 PM EDTSpecial Weather StatementALYWashington26 min
May 18, 6:58 PM EDTSevere Thunderstorm WarningALYAlbany, Fulton, Montgomery, Saratoga, Schenectady, Schoharie47 min
May 18, 7:10 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga, Warren, Washington65 min

Nearby

Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.